# SDR DALA2019050602853

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 81,682 hours, 21,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 1R DOOR ARMING LATCH DOES NOT SEAT PROPERLY IN UNARMED POSITION. CORRECTIVE ACTION: DISARMED 1R DOOR. FOUND DEBRIS ON FLOOR TRACK. CLEANED DEBRIS. ARMED AND DISARMED DOOR. OPS CK NML. (5552737)
